MAUDE Adverse Event Report: CARDINAL HEALTH BALLOON SLG 12 FR X 0.80 CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH BALLOON SLG 12 FR X 0.80 CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 712080
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer states the device had to be replaced due to a rupture of the tube under the outer collar.There was no harm to the patient.
 
Additional Manufacturer Narrative
Evaluation summary: the device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported issue.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.Two photos and one sample were received at the manufacturing site for evaluation.The sample was visually inspected according to procedure.It was observed that there was a rupture under the outer collar.The reported condition is confirmed.A corrective and preventative action (capa) was opened to determine the root cause and corrective actions.This complaint will be used for tracking and trending purposes.

Brand Name
BALLOON SLG 12 FR X 0.80 CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13367320
Report Number9612030-2022-03146
Device Sequence Number19831486
Product Code KNT
UDI-Device Identifier10884521010475
UDI-Public10884521010475
Combination Product (Y/N)N
Initial Reporter CountryPL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/31/2026
Device Model Number712080
Device Catalogue Number712080
Device Lot Number2104813064
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2022
Supplement Date Received by Manufacturer01/19/2022
Initial Report FDA Received Date01/27/2022
Supplement Report FDA Received Date04/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/22/2021
Usage of Device A
Patient Sequence Number1
Patient SexUnknown